# SDR 2022FA0000169

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: General aviation
- Aircraft: N415PC
- Make and model: Cessna 525B
- Aircraft serial: 0109
- Aircraft time: 4,981 hours, 3,954 cycles
- Engine: Wilint FJ443A
- Engine time: 3,014 hours, 2,503 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 119148
- Part serial: CL8ATW0252
- Condition: Failed
- Location: Left Engine
- Part time: 1,142 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

N415PC WAS ON A CHARTER FLIGHT UNDER AIR CARRIER NUMBER L5YA033L FROM KSJC TO KAUS WITH ONE PASSENGER. WHILE IN CRUSE AT FL410 THE L/H ENGINE S/N AS STATED ABOVE FLAMED OUT. CREW ATTEMPTED TO RE-START THE ENGINE UNSUCCESSFULLY. CREW DIVERTED TO KPSP AND LANDED WITHOUT FURTHER COMPLICATIONS.

 WITHIN THE LAST 48 HRS TEXTRON AVIATION TECHNICIANS UNDER THE GUIDANCE OF WILLIAMS TECHNICAL SUPPORT WORKED ON THE AIRPLANE. IT WAS DETERMINED THAT THE FADEC DID NOT RECORD A COMMANDED SHUT DOWN. IT WAS DETERMINED THAT THE FUEL CONTROL UNIT WAS AT FAULT AND REPLACED. WE HAVE REQUESTED A TEAR DOWN REPORT FROM WILLIAMS ON THE FCU.
